I recently got switched to Imran. I have been experiencing a lot of constipation, heart palpation, chest hurting. I recently had two deaths in my family so granted I do understand it can be stress. I went to the E.R two days in a row. One for chest pains and the other for really bad abdominal pains. X-ray showed a lot of gas on my stomach and chest and inflamed pancreas. I think I am developing a digestive system problem (acid reflux, irritable bowel etc ). Does anyone else have these sort of problems?
Constipation and chest pains : I recently got... - LUPUS UK
Sorry to read of your health problems and serious stress that your coping with!.
Digestive problems are very common with Lupus because of stress unsurprisingly as it's such a hard illness to cope with. You should be prescribed Losec or lansiprazole for acid reflux and have your symptoms checked by a gastroenterologist
IBS is very common with Lupus due to stress so I hope things improve for you soon.
Chest pain can be caused by inflammation of the lining of the heart or lungs and always needs checking!. It might be that your lupus treatment needs increasing or changing to improve the inflammation. What are you on?. Hope I've helped and your better soon. X
Sounds very much like side effects of the new drug, particularly the pancreatic inflammation. I'd go back to the doctor who prescribed it and ask to lower the dose.
I think Imuran is same as Azathioprine? If so you should be aware that about one in 300 develop a serious pancreatic side effect. I had this happen to me in May - kept getting pain in my flanks and under my ribs. They kept fobbing me off telling me it was Cholecystis but I was admitted to hospital for a week and then when I restarted Aza it happened again only even more dramatically - 3rd time they conceded that it was the Aza/ Imuran and after three weeks I was finally taken off it. I think they were totally not on the ball with me about this risk and have a GP friend who told me that this happened to her uncle and he nearly died. They should test your Amylase and you may need to be quite insistent about this. Poor you re the bereavements - no wonder you are stressed but I wouldn't just assume this is the reason for your abdominal problems.
Yes that is what I am on. I noticed to have more digestive problems since I've been on this medication. My flares are less but it is causing problems else where. Going to ask to get back on Plaquenil. I have a 4 year old to live for. Thank you for sharing.
Hi I don't know if it's of any help but maybe they should change your medication to something like mycophonolate. I didn't suffer any side effects with this drug. Aza I couldn't tolerate at all. Made me so sick I felt I'd been poisoned.
Sorry about your bereavements. I know how hard that is and can cause a lot of stress.
I hope things get better for you soon.
All the best
Not what you're looking for?
You may also like...
suffering with mild chest pain for about a week. It's tolerable most of the time but more painful...
couldn't sleep, feel dizzy and breathless and my chest hurts on the left hand side, having...
else have bad chest pain with a clear chest? I'm struggling to breathe because the pain is so bad...
I seem to have too many chest pains that occur quite often it almost feels im having a heart attack...
second time I have been taken into hospital with chest pain. All tests clear, have fitted a reveal...